# SDR ASOA201802144010

- Difficulty date: February 14, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- Aircraft time: 38,571 hours, 29,631 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 34,362 hours, 27,873 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE312184
- Condition: Failed
- Location: Nr 2
- Part time: 34,362 hours, 27,873 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED AN UINCOMMANDED SHOUTDOWN OF THE NR 2 ENGINE DURING FLIGHT.  THE AIRCRAFT RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE ENGINE, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
